| Model Number |
G42454 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/20/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the mreye embolization coil could not exit from the end of the catheter.The catheter and the coil were removed from the patient's body, and other coil sizes were used to complete the procedure.It was further noted that the coil was stretched approximately 6cm (centimeters), measuring 4mm (millimeters) from the distal or non-welded end of the coil.There were no reported serious injuries to the patient as a result of the product problem.